# SDR CALA2014101301340

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 66,262 hours, 17,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, FLOORBEAM STATION 1640 RBL 54 HAS CORROSION.  REMOVED CORROSION ON FLOORBEAM 1640 RBL 54, DAMAGE OUT OF LIMITS.  FABRICATED, LOCATED & INSTALLED REPAIR 1A. APPLIED BMS5-92 TO BLEND OUT, TREATED & APPLIED CIC IAW ECRA 5310-05538.
